# SDR AALA201706089040

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 3,127 hours, 1,223 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: E024528A0
- Condition: Failed
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AN IDG FAULT, CIRCUIT BREAKER TRIPPED. EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING IAW TSM 24-21-00-810-820 AND REPLACED RELAY 3XT. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER TSM 31-54-00.  AIRCRAFT WAS GROUNDED.
